16 citations to https://www.mathnet.ru/rus/aa1217
-
Kozlov V., Thim J., “Hadamard type asymptotics for eigenvalues of the Neumann problem for elliptic operators”, J. Spectr. Theory, 6:1 (2016), 99–135
-
Haddad J., Montenegro M., “on Differentiability of Eigenvalues of Second Order Elliptic Operators on Non-Smooth Domains”, J. Differ. Equ., 259:1 (2015), 408–421
-
Thim J., “Asymptotics of Hadamard Type For Eigenvalues of the Neumann Problem on C-1-Domains For Elliptic Operators”, Anal. PDE, 8:7 (2015), 1695–1706
-
Chechkina A., Pankratova I., Pettersson K., “Spectral Asymptotics For a Singularly Perturbed Fourth Order Locally Periodic Elliptic Operator”, Asymptotic Anal., 93:1-2 (2015), 141–160
-
Borisov D. Cardone G. Faella L. Perugia C., “Uniform Resolvent Convergence for Strip with Fast Oscillating Boundary”, J. Differ. Equ., 255:12 (2013), 4378–4402
-
Kozlov V., “Domain Dependence of Eigenvalues of Elliptic Type Operators”, Math. Ann., 357:4 (2013), 1509–1539